کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
1144624 957424 2014 8 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Non-stationary quasi-likelihood and asymptotic optimality
ترجمه فارسی عنوان
شبه غیرقابل تصوری و بهینه بودن تقریبی
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آمار و احتمال
چکیده انگلیسی

This article is concerned with non-stationary time series which does not require the full knowledge of the likelihood function. Consequently, a quasi-likelihood is employed for estimating parameters instead of the maximum (exact) likelihood. For stationary cases, Wefelmeyer (1996) and Hwang and Basawa (2011a,b), among others, discussed the issue of asymptotic optimality of the quasi-likelihood within a restricted class of estimators. For non-stationary cases, however, the asymptotic optimality property of the quasi-likelihood has not yet been adequately addressed in the literature. This article presents the asymptotic optimal property of the non-stationary quasi-likelihood within certain estimating functions. We use a random norm instead of a constant norm to get limit distributions of estimates. To illustrate main results, the non-stationary ARCH model, branching Markov process, and non-stationary random-coefficient AR process are discussed.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of the Korean Statistical Society - Volume 43, Issue 3, September 2014, Pages 475–482
نویسندگان
, ,